Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Is it possible to devlop clots when I am having anticoagulants ?

is that possible to devlop clots when I am having anticoagulants. I am 31 year old and a chronic DVT patient with Factor 5 laiden jene mutation. I am on warfarin 6 mg and folic aci for life long. My INR levels are maintained between 2-3 always and last month doplor showed near complete recanalisation. I did a complete health checkup last week and everything is all right. now i feel i am suffering and under treatment for from OCD and panic disorder due to fear of having a PE or cardiac arrest . please tell me is that possible to have or devlop clots when I am having anticoagulants.
Asked On : Thu, 18 Nov 2010
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to healthcare magic community forum..
Anticoagulants are used to prevent intra-vessel blood clotting. This is best achieved, when the INR levels are kept under constant range (between 2 - 2.5). Certain drugs, alcohol, and diet(vitamin K supplements) that can alter the effects of anticoagulants, lowering or rising the INR levels.. Watch out for these. I would expect you to be free from episodes of DVT and embolism, if these measures are adhered strictly.
Answered: Fri, 19 Nov 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor